MathSciNet Relay Station
MathSciNet bibliographic data
MR1480992 58E05 (58D29 58F09)
Fukaya, Kenji; Oh, Yong-Geun Zero-loop open strings in the cotangent bundle and Morse homotopy. Asian J. Math. 1 (1997), no. 1, 96–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement